# SDR IPXA2014021781949

- Difficulty date: February 13, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 44,702 hours, 10,398 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Te Flap, Doug
- Component part number: ARC2740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, RT INBD FLAP UPPER SKIN HAS ONE DENT AT XIFH 216.3.  ACCOMPLISHED REPAIR IAW SRM 57-00-01, REPAIR FIG 201, REV 54.
